Volume 51, Number 4
Preview Issue Next Issue

full paper access

Special Issue “in honor of Claude-Michel Brauner”

J. Math. Study, 51 (2018), pp. 0-0.

Full Article 115 107 Article preview

full paper access

Alain Miranville and Charbel Wehbe

10.4208/jms.v51n4.18.01

J. Math. Study, 51 (2018), pp. 337-376.

Full Article 137 143 Article preview

full paper access

Kaitai Li and Xiaoqin Shen

10.4208/jms.v51n4.18.02

J. Math. Study, 51 (2018), pp. 377-458.

Full Article 128 137 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80